# SDR HALA0700516

- Difficulty date: December 1, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 21,606 hours, 4,200 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU FAILED TO START.  FAULT LGT ILLUM AND EICAS MSG APU FAULT DISPLAYED.  BITE CK ECU, NO FAULTS NOTED.  CHECKED APU OIL QTY OK.  STARTED APU ON GRD 2X, NORMAL STARTS OK FOR SERVICE.
